• Title of article

    A modified logrank test for censored survival data under order restrictions

  • Author/Authors

    P. Y. Liu، نويسنده , , Wei Yann Tsai، نويسنده ,

  • Issue Information
    فصلنامه با شماره پیاپی سال 1999
  • Pages
    7
  • From page
    57
  • To page
    63
  • Keywords
    Ordered alternatives , Logrank test , Censored survival data
  • Journal title
    Statistics and Probability Letters
  • Serial Year
    1999
  • Journal title
    Statistics and Probability Letters
  • Record number

    139017